Monotonicity Preserving Matrices


Aydın Akgün F. , Rhoades B. R. , Mahmood Mohammed S.

SAKARYA UNİVERSİTY JOURNAL OF SCİENCE, vol.21, no.3, pp.522-526, 2017 (International Refereed University Journal)

  • Publication Type: Article / Article
  • Volume: 21 Issue: 3
  • Publication Date: 2017
  • Title of Journal : SAKARYA UNİVERSİTY JOURNAL OF SCİENCE
  • Page Numbers: pp.522-526

Abstract

We obtain the conditions for a large class of nonnegative triangular matrix transformations to map positive monotone decreasing sequences into positive monotone decreasing sequences

Negatif olmayan üçgensel matris dönüşümlerinin çok geniş bir ailesi için, monoton azalan dizilerin monoton azalan dizilere dönüşebilmesi koşullarını elde ettik.